Henstock-Kurzweil-Stieltjes-$\Diamond $-double integral for Gronwall-Bellman's type lemma on time scales

Document Type : Research Paper


1 Department of Mathematical Sciences, Ajayi Crowther University, Oyo, Oyo State, Nigeria

2 Department of Mathematics, University of Lagos, Akoka, Yaba, Lagos State, Nigeria


We discuss some new results for Gronwall’s type inequality on time scales. An analysis of the behavior of the solutions of some hyperbolic partial differential equations as applicable to our results is considered.


Volume 14, Issue 1
January 2023
Pages 833-841
  • Receive Date: 15 September 2021
  • Revise Date: 27 September 2021
  • Accept Date: 16 December 2021